# SDR CA960327002

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS203922C13
- Condition: Broken
- Location: Top Of Door
- Part time: 12,142 hours
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON INSPECTION THE FRONT TOP LATCH WAS FOUND UNSERVICEABLE. THE PIN HOLDING THE LATCH IN PLACE WAS FOUND BROKEN.
